# SDR WRLA201610240001

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N742WA
- Make and model: Boeing 747412F
- Aircraft serial: 27021
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323114
- Part serial: GS1118
- Condition: Unwanted Deploy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INADVERTENT SLIDE/RAFT DEPLOYMENT.
